# SDR USAA2012052200015

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 40,220 hours, 16,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON LOWER SKIN OF FLOOR PANEL 222FF BETWEEN FR16 TO FR20, -Y1292.  REPLACED FLOOR PANEL 222FF IAW A319 AMM 53-12-12.
